# SDR TRAX200600897

- Difficulty date: October 18, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 11,424 hours, 9,801 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE BOX BEAM HAS A CRACK AT RT LOWER ACCESS PANEL FORWARD IB CORNER. CRACK IS APPROXIMATELY 1.5- 2 INCHES LONG.  REPAIRED RIDE SIDE LOWER BOX BEAM WEB AT ACCES PANEL REF REO  11/01/06 01R-53-61-366   (CLOSED 11/01/06)
